# SDR WX0A2017053073254

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 39,236 hours, 26,451 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AN ECAM FOR THE MLG DOOR NOT CLOSED, EMERGENCY DECLARED, FOLLOWED BY MULTIPLE HYDRAULIC SYSTEM FAULTS. R & R NLG DOOR GROUND OPERATING VALVE.
